Dr. Lin is currently an Assistant Professor in the Department of Mathematics and Statistics at Wichita State University. She received her PhD in Mathematics from University of Notre Dame in 2014 under the supervision of Prof. Matthew Gursky, and subsequently held postdoctoral appointments at the University of Michigan. After that she spent a year as an Instructor at Princeton University before joining WSU.

Yueh-Ju Lin works in Geometric Analysis and Differential Geometry. More precisely, she is interested in nonlinear elliptic partial differential equations (PDEs) arising in conformal geometry. Such equations appear naturally when looking for better behaved metrics within a conformal class. A number of her research problems focus on quadratic curvature functionals in conformal geometry, which lead to the question of the solvability of fourth-order elliptic PDEs. The higher order curvature quantity she is interested in, is a higher-order analogue of Gaussian curvature and scalar curvature. She is also interested in studying classification, rigidity phenomena for higher order curvatures or general conformally variational invariants.


Areas of Research Interest
  • Conformal Geometry
  • Geometric Analysis
Areas of Teaching Interest
  • Differential Geometry
  • Euclidean Geometry
  • Analysis
  • PDEs
  • (with J. Case, W. Yuan) Conformally variational Riemannian invariants, Amer. Math. Soc. 371 (2019), no. 11, 8217-8254.
  • (with W. Yuan) A symmetric 2-tensor canonically associated to Q-curvature and its applications, Pacific Journal of Mathematics 291-2 (2017), 425-438.
  • (with W. Yuan) Deformations of Q-curvature I, Calc. Var. Partial Differential Equations 55 (2016), no. 4, Paper No. 101, 29 pp.
  • (With M. Gursky, F. Hang) Riemannian manifolds with positive Yamabe invariant and Paneitz operator, Int. Math. Res. Not. IMRN 2016, no. 5, 1348-1367.
  • Connected sum construction of constant Q-curvature manifolds in higher dimensions, Differential Geom. Appl. 40 (2015), 290-320.